# SDR SWAA2020031242366

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 45,728 hours, 24,211 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT FLASHLIGHT SECURE BREAKAWAY STRAP/PLACARD BROKEN.         R&R'D AFT LEFT FLASHLIGHT SECURE/BREAKAWAY STRAP/ PLACARD PER AMM 25-64-00.
